# SDR MK1Y20230503022

- Difficulty date: May 3, 2023
- Submitted: June 2, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STRUT #2, AFT FAIRNG - TRAILING EDGE, RH AND LH, NAC STA 410 TO 413: DURING MAINTENANCE INSPECTION AT IAI FACILITES, SHOP DISCOVERED UNDOCUMENTED DOBULER REPAIR IN STRUT #2, SKIN PANELS, ON BOTH SIDES.
